CureZone   Log On   Join
new side effects with mirena
 
kc123 Views: 1,829
Published: 14 years ago
 

new side effects with mirena


I just found this site and it has been very helpful. I am writing because I have had the Mirena for almost 1 1/2 years. Up until this month I have loved it and had only great things to say about it. In the past 3-4 weeks I have had a complete change of heart. I have gained 5 pounds in the last two weeks and have been a complete mess. I have the same symptoms that I did when I was pregnant. I have taken a pregnacy test and it was neg. It seems like most people had problems from the beginning, has anyone experienced what I have?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.189 sec, (1)